Feedback on Ortho Tri-Cyclen, page 98
About Ortho Tri-cyclen®
If you’ve used Ortho Tri-cyclen®, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Subj: My first time
This is my first time taking any type of birth control pill and just finished my first pack… The side effects are HORRIBLE (extreme mood swings, nauseous, migraines)… But I am on the last couple green pills and was under the impression that once I took the last active pill I was suppose to start my period? When am I suppose to start my period?
AskDocWeb: That will vary during the first three months because your body is adjusting to the new drug. It’s something you’ll have to put up with every time you change birth control pills.
Subj: Safe for unprotected sex?
I was wondering if you’re safe having unprotected sex during the week of nonactive pills or if you have to wait until you start a new pack again?
AskDocWeb: You are safe having sex during the non-active pills.
Subj: EXTREMELY moody
I took Trinessa for 2 weeks after I went in for a check up and they switched me from the generic of orth cyclen. After those 2 weeks I noticed that I was EXTREMELY moody and cried all weekend over a little upset. I deal with a lot of clients with clinical depression and recognized the 1st stage, after some research I discovered the problems with my contacts, and some other mild problems were also side effects. I’ve always had difficulty with BC pills/meds and usually cannot take any single type for more than 2-6 months. Is there one that has relatively low side effects for someone that seems to react badly to most of them?
AskDocWeb: Sorry, because there are so many variables, that’s a question best answered by your personal doctor.
Subj: Bad move
Well I have been taking Ortho Tri-Cyclen for about 3 months. One of my friends told me that if I wanted to skip my period this month to not take my reminder pills and just go to the new pack. Well bad move. I have had a period for 10 days. How do I make it go back to normal?
AskDocWeb: It sounds like you will have to start over with a new pack on the Sunday after your period ends.
Subj: A lot of acne
My daughter went off BC in Jan (I don’t know what kind) and is having a lot of acne (she never had it before) and is having trouble with anxiety and depression. She is 8+ hours away at school so I can’t be there for her, is there some kind of herbal anything I can give her to help her out? How long do these symptoms/reactions last? This is unbelievable! Thanks for any help you can give,
AskDocWeb: The adjustment period, and resulting symptoms, has to do with her hormone levels returning to normal, which can take up to three months. There’s nothing in the way of herbs that we can recommend although you might ask if she is washing her face twice a day with mild soap such as Dove or Neutrogena Extra Mild Liquid Cleanser.
Ordinary benzoyl peroxide is one of the most effective over-the-counter products to treat acne. Preparations such as Oxy-5, Oxy-10, Loroxide, Benoxyl, Persadox and Quinolor work well for many people. Benzoyl peroxide typically dries the skin and causes some peeling, which helps unplug oil ducts and allow the excess oil to escape. It also kills the bacteria that cause infection.
If she is doing any kind of exercise routine, an increase in the aerobics would result in more perspiration to help clean the pores and release endorphins that would improve her mood. Another alternative is to use clay masques made of kaolin or Fuller’s earth to remove oil from the skin.
Please note that there are some herbs that interact with medication.
Subj: Breast tenderness and yeast infection
I have been taking ortho tricyclen lo for about 2 months. I’ve had acne for years and I can’t complain that it is becoming more frequent. Lo hasn’t had any effect on my acne, however I thought the breast tenderness would reside. I don’t even feel the pain in my nipples, its more like both of my breast are always tender and have always been this way since I started the pill. Another problem is I had a yeast infection for the first time because of the pill and I’m scared that I will get another one…will I? And is it possible to get them every month since my hormones change before my period…or will it subside after I’m used to it.
AskDocWeb: It should subside after your body has become accustomed to the new pills. If the symptoms don’t subside you will probably have to change your birth control pill, but there’s small chance of that.
Subj: My only complaint
Well I’ve been on the ortho tri cyclen for almost 3 months and I kinda like it. My only complaint is my period is a lot more heavier then it’s ever been and it last longer also, b4 I would only have my period for only 3 days now when I start my new pack I still have it 3 after, It’s cool though, it works good with me.
Subj: Weight gain?
I have been on OTC lo for about 3 weeks. I was recently pregnant and I lost my baby (tears) after that, I started taking the pill. As for weight gain, I was 3 months when I lost my baby so I already had baby fat about 5-6 pound worth. But I have not lost the weight. I feel as if I’m only getting bigger. I was taking orthro evera patches 3 years ago…gained about 10 pounds. I also was on depo provera 2 years ago…lost about 7 pounds. I’m 5’2″ and 119 I would like to get up to 130! I hope this pill helps!
Subj: Still protected?
My girlfriend has been on tri-cyclen for almost three months. She does not have her whole period during the inactive pills. It starts near the very end of the inactive pills. Is this something we should be concerned about and is she still protected from pregnancy for the whole month?
AskDocWeb: She is still protected during the entire month and having her period at the end of the inactive pills is okay.
Subj: Should I be worried?
I finished my last pill pack of ortho tricyclen the end of May. I have been on it for a little over 7 years. My period came normally the next month in June (28th), but haven’t gotten it since (no spotting or anything), should I be worried, or is my body still adjusting to the hormone level shifts???? I have taken 3 home pregnancy tests just to make sure I wasn’t pregnant- all negative.
AskDocWeb: Your body should have adjusted by now. Sounds like you better have a pelvic exam by your gynecologist.
Subj: Normal or something wrong?
Hi! I’m Seema, I’m new to your site, so I wanted to ask you some questions regarding my periods…though I’ve my regular periods, but what I’m very concerned as why I’ve brown discharge just before my periods…and it last till 3-4 day…and then I’ve my normal flow. As I’m married and have a 3 year old daughter…so I don’t use any pill for protection. My husband uses condoms…so pls I appreciate if you kindly answer my quires, I wanted to know weather these is normal or something is wrong. Please help, thanking you,
AskDocWeb: Welcome Seema. We are collecting consumer reviews on a verity of products so look around and feel free to share your opinion about these products. Some brown discharge is normal but if you are concerned always have a pelvic exam done by your physician.
Subj: Change in cycle
I been on ortho tricyclen low since I was sixteen and I’m nineteen now. I recently stop taking the pill for a month but I recently started taking it again. I waited until Sunday to start because I thought my period was about to come on. But it hasn’t yet and I am few days late. I am still taking the pill and its Thursday now. Also my breast are tender. Is that normal? I was wondering is it possible that my cycle is changing because I stopped then started back up again?
AskDocWeb: It is possible that your cycle changed because of the break in taking the pill but you also might want to do a home pregnancy test to rule that out.
Subj: Effect of stopping birth control?
I was on Ortho-Tri-cyclen-lo for 7 years and recently stopped taking it 3 months ago. I had regular periods for the first 2 months. However, this last month, I have not got my period at all. I am 2 weeks late and am having breast tenderness and bloating. I know it is possible that I may be pregnant and I have made a doctor appointment to find out. But, if I am not pregnant, could these symptoms be a side effect of stopping the birth control?
AskDocWeb: The first two months you had your period regularly, so it should have been regular the third month also.
Subj: Hair growth in weird places?
Years ago I took ortho tricyclen for acne and it worked beautifully. Now I took ortho tricyclen recently and I noticed long hairs coming out my neck. I stopped and started and for some reason I think the pills are stimulating hair growth in weird places. I also have moderate acne now too. I feel so insecure now. I tried other birth controls and nothing seems to be working. How can this be?
AskDocWeb: Years ago your body responded different to that birth control. As the body ages, changes in physiology take place that may require a different solution for both your acne and for birth control.
Subj: Started bleeding again
I stopped taking Yasmin 6 days ago. I had my period two weeks ago, but three days ago I started bleeding again. Is this because I stopped taking my BC? It is a really clotted period also, which is not normal for me.
AskDocWeb: Yes, you are likely to experience changes due to discontinuing your birth control pill. You can experience several different things, but if you’re concerned then see your physician and have an examination. Read more feedback
Report – 95 – 96 – 97 – Page 98 – 99 – 100 – 101 – Last Page 175